Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Euler characteristic of a generic wavefront in a $ 3$-manifold


Authors: S. Izumiya and W. L. Marar
Journal: Proc. Amer. Math. Soc. 118 (1993), 1347-1350
MSC: Primary 58C27; Secondary 57M20, 57R45
MathSciNet review: 1165055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a relation between Euler characteristics of a generic closed Legendrian surface and its wavefront.


References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnol′d, Singularities of caustics and wave fronts, Mathematics and its Applications (Soviet Series), vol. 62, Kluwer Academic Publishers Group, Dordrecht, 1990. MR 1151185
  • [2] W. L. Marar, The Euler characteristic of the disentanglement of the image of a corank 1 map germ, Singularity theory and its applications, Part I (Coventry, 1988/1989), Lecture Notes in Math., vol. 1462, Springer, Berlin, 1991, pp. 212–220. MR 1129034, 10.1007/BFb0086384

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 57M20, 57R45

Retrieve articles in all journals with MSC: 58C27, 57M20, 57R45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1165055-4
Keywords: Characteristics, wavefronts
Article copyright: © Copyright 1993 American Mathematical Society